# SDR IPXA2016041702226

- Difficulty date: April 8, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 15,654 hours, 10,061 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461229900000
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C, NR 1 PYLON PANEL 413BL HAS A CRACK ON INNER INBD SIDE.  REPAIRED PANEL 413BL IAW SRM 54-52-51.
